MathSciNet Relay Station
MathSciNet bibliographic data
MR2415057 54F15 (57N35)
Jiang, Boju; Wang, Shicheng; Zheng, Hao No embeddings of solenoids into surfaces. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3697–3700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement